# SDR 02FDEA00041

- Difficulty date: January 13, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 50,608 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O, BLUE RESERVOIR LOW AIR PRESSURE ECAM ILLUMINATED.  REMOVED AND REPLACED MANIFOLD VALVE PER MM 29-32-13-4.  REFILLED BLUE SYS.  OPS AND LEAK CHECK NORMAL.
